# SDR UALA2009100803155

- Difficulty date: October 7, 2009
- Submitted: October 9, 2009
- Operation: Air carrier
- Aircraft: N120UA
- Make and model: Boeing 747422
- Aircraft serial: 29166
- Aircraft time: 42,858 hours, 5,118 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Part number: FU305
- Condition: Faulty
- Location: Power Supply
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RT WING ESCAPE PATH HAS THE FIRST TWO LIGHTS INOPERATIVE.  REPLACED FUSE IN PWR SUPPLY AT DOOR 3R.  OPS NORMAL.
